Volume 18, Issue 52 (No.1&2-صفحات انگلیسی از صفحه 1 تا 12 2003)                   2003, 18(52): 1-6 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Boundedness of Approximate Identities in LMC Algebras. Journal title 2003; 18 (52) :1-6
URL: http://jsci.khu.ac.ir/article-1-1122-en.html
Abstract:   (6646 Views)
To prove the famous Cohen factorization theorem, even in Banach algebras, having a bounded approximate identity has special importance. In extending the Cohen’s theorem to topological algebras, we not only use an approximate identity, but some more powerful boundedness is also needed. Here we recall an open problem about uniformly bounded approximate identities on complete metrizable LMC algebras, and try to answer it1.
Full-Text [PDF 176 kb]   (2352 Downloads)    

Published: 2003/07/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb